# SDR CALA2025070306193

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 ENTRANCE FLOOR HAS CORROSION AT FR 68.   REPAIRED DOOR SILL BEAM AT AFT CABIN R2 DOOR BETWEEN FR67-68 IAW A320 SRM 53-41-14-283-002.
